# SDR ASAA2016030115709

- Difficulty date: March 1, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 84 hours, 33 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT PACK LIGHT ON WHEN RECALL PRESSED AND ONLY WITH ALL TEMP SELECTORS IN OFF POSITION.  ACFT GROUNDED.  ACCOMPLISHED BITE PROCEDURE IAW FIM 21-62, TASK 801, NO EXISTING FAULTS NOTED IAW EA 900ER-21EA-16652.  ACFT IS OK TO RETURN TO SERVICE WITH NO EXISTING FAULTS NOTED IN FIM 21-62, TASK 801.
